Institute of Information Theory and Automation

Publication details

Stolarsky's inequality for Choquet-like expectation

Journal Article

Agahi H., Mesiar Radko


serial: Mathematica Slovaca vol.66, 5 (2016), p. 1235-1248

keywords: Choquet-like expectation, Stolarsky’s inequality, Minkowski’s inequality

preview: Download

abstract (eng):

Expectation is the fundamental concept in statistics and probability. As two generalizations\nof expectation, Choquet and Choquet-like expectations are commonly used tools in generalized\nprobability theory. This paper considers the Stolarsky inequality for two classes of Choquet-like integrals.\nThe first class generalizes the Choquet expectation and the second class is an extension of the\nSugeno integral. Moreover, a new Minkowski’s inequality without the comonotonicity condition for two\nclasses of Choquet-like integrals is introduced. Our results significantly generalize the previous results\nin this field. Some examples are given to illustrate the results.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation